ON SUMMABILITY AND APPROXIMATING OPERATORS


İNCE İLARSLAN H. G. , ATLIHAN Ö. G.

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.63, no.2, pp.181-188, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 2
  • Publication Date: 2010
  • Journal Name: COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.181-188
  • Gazi University Affiliated: Yes

Abstract

In this paper we give some approximation results related to the classical Korovkin-type theorem for positive linear operators using matrix summability method which includes both convergence and almost convergence. This approach is motivated by the works of DUMAN, KHAN and ORHAN [(4)]. We also study rates of convergence by means of the modulus of continuity and elements of the Lipschitz class.